# SDR DXTA200300200

- Difficulty date: December 15, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258505
- Aircraft time: 2,171 hours, 1,652 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Panel
- Part number: 651586819
- Condition: Defective
- Location: Cockpit
- Part time: 2,171 hours, 1,652 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

TEN MINUTES AFTER STARTING APU, SMOKE, SPARKS, AND FLAME CAME OUT OF APU PANEL.  IT STOPPED  AFTER APU SHUTDOWN AND POWER WAS SHUT OFF, NO EXTINGUISHER WAS USED.  INSPECTED AREA AND FOUND THE APU CONTROL PANEL BURNT.  REPLACED WITH NEW PANEL IAW PATS INC HAWKER 800XP GTCP36-150W MM CHAPTER 49-11-00, OPERATIONAL CHECKED SATISFACTORY.
